# SDR 02340405WP

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Out Of Tolerance
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE LIGHT AT FWD L1 DOOR INOPERATIVE.  R&R RECHARGEABLE BATTERIES IAW 33-53-0.  OPERATIONAL CHECK GOOD.
